# SDR QXEA2013101401434

- Difficulty date: October 14, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 9,956 hours, 10,626 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Rod End
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY EXIT DOOR FORWARD SHOOT BOLT ROD END AND HARDWARE HAS CORROSION.  REPLACED ROD END AND HARDWARE IAW TASK 52-23-01-400-801.
